# SDR COMA9960397

- Difficulty date: July 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7117
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Check Valve
- Part number: 2810044101
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

INFLIGHT SHUT DOWN NR 2 ENGINE DUE TO LOW OIL PRESSURE.  REPLACED THE OIL REPLENISH SYSTEM CHECK VALVE.
